Representation Theory

[26] Minimal length elements of extended affine Weyl group

Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Representation Theory mathscidoc:1803.30001

Compos. Math., 150, 1903-1927, 2014
[ Download ] [ 2018-03-21 22:29:27 uploaded by xuhuahe ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Depth and the Local Cohomology of FI_G-modules

Liping Li Eric Ramos

Arithmetic Geometry and Commutative Algebra K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.07001

[ Download ] [ 2017-02-22 11:04:23 uploaded by LipingLi ] [ 660 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Affine walled Brauer alegbras and super Schur-Weyl duality

Hebing Rui Tongji University Yucai Su Tongji University

Representation Theory mathscidoc:1907.30001

Distinguished Paper Award in 2019

Advances in Mathematics, 285, 28-71, 2015.7
[ Download ] [ 2019-07-08 13:40:11 uploaded by ruihebing ] [ 659 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Finitistic dimensions and piecewise hereditary property of skew group algebras

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20001

Glasgow Math. J., 57, 509-517, 2015
[ Download ] [ 2017-02-22 10:41:03 uploaded by LipingLi ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Super McShane Identity

Yi Huang YMSC, Tsinghua University Robert C. Penner Institut des Hautes Études Scientifiques Anton M. Zeitlin Louisiana State University

Differential Geometry Mathematical Physics Representation Theory mathscidoc:1908.10001

[ Download ] [ 2019-08-03 14:06:39 uploaded by yihuang ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Unfolding of acyclic sign-skew-symmetric cluster algebras and applications to positivity and F-polynomials

Min Huang Zhejiang University Fang Li Zhejiang University

Representation Theory mathscidoc:1702.30004

arXiv:1609.05981v2 [math.RT], 48, 2016.11
[ Download ] [ 2017-02-21 22:19:38 uploaded by fangli ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] On the center of quiver Hecke algebras

Peng Shan Tsinghua University Michela Varagnolo University of Cergy-Pontoise Eric Vasserot University of Paris Diderot

Group Theory and Lie Theory Quantum Algebra Representation Theory mathscidoc:1806.17001

Best Paper Award in 2018

Duke Math J., 166, (6), 1005–1101, 2017
[ Download ] [ 2018-06-06 00:23:21 uploaded by pengshan ] [ 623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] McShane identities for Higher Teichmüller theory and the Goncharov-Shen potential

Yi Huang Yau Mathematical Sciences Center Zhe Sun University of Luxembourg

Geometric Analysis and Geometric Topology Representation Theory mathscidoc:1905.15001

89, 2019.1
[ Download ] [ 2019-05-15 17:04:25 uploaded by frease ] [ 620 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Representations of Modular Skew Group Algebras

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30012

Trans. Amer. Math. Soc., 367, 6293-6314, 2015
[ Download ] [ 2017-02-22 10:38:42 uploaded by LipingLi ] [ 617 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] On rooted cluster morphisms and cluster structures in 2-Calabi–Yau triangulated categories

Wen Chang Shaanxi Normal University Bin Zhu Tsinghua University

Representation Theory mathscidoc:1611.30001

Journal of Algebra, 458, 387-421, 2016
[ Download ] [ 2016-11-23 15:54:38 uploaded by bzhu ] [ 609 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Every finite group is the group of self-homotopy equivalences of an elliptic space

Cristina Costoya Departamento de Computación, Álxebra, Universidade da Coruña Antonio Viruel Departamento de Álgebra, Geometría y Topología, Universidad de Málaga

Representation Theory mathscidoc:1701.30001

Acta Mathematica, 213, (1), 49-62, 2012.11
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Automorphic Integral Transforms for Classical Groups I Endoscopy Correspondences

Dihua Jiang University of Minnesota

Representation Theory mathscidoc:1705.30001

Contemp. Math., 614, 2014
[ Download ] [ 2017-05-30 17:15:08 uploaded by yauawardadmin ] [ 596 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Filtrations and Homological degrees of FI-modules

Liping Li Nina Yu

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02010

J. Algebra, 472, 369-398, 2017
[ Download ] [ 2017-02-22 10:52:19 uploaded by LipingLi ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] On the Local Converse Theorem for p-adic GLn

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24003

Best Paper Award in 2019

Amer. J. Math. , 2018
[ Download ] [ 2018-03-02 14:02:51 uploaded by Baiying_Liu ] [ 589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Conservation relations for local theta correspondence

BINYONG SUN AMSS, Chinese Academy of Sciences CHEN-BO ZHU National University of Singapore

Representation Theory mathscidoc:1705.30002

Distinguished Paper Award in 2017

J. Amer. Math. Soc., 28, (4), 939–983, 2015
[ Download ] [ 2017-05-30 17:21:20 uploaded by yauawardadmin ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Crystals of fock spaces and cyclotomic rational double affine hecke algebras

Peng Shan Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1908.29003

Ann. Scient. Éc. Norm. Sup., 44, (4), 147, 2011
[ Download ] [ 2019-08-28 14:56:59 uploaded by pengshan ] [ 581 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Geometric realizations of Lusztig's symmetries of symmetrizable quantum groups

Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1702.29003

Algebras and Representation Theory, 2017
[ Download ] [ 2017-02-19 19:06:34 uploaded by zhaomh ] [ 580 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Torsion pairs in finite $2$-Calabi-Yau triangulated categories with maximal rigid objects

Huimin Chang Department of Mathematics, Tsinghua University Bin Zhu Department of Mathematics, Tsinghua University

Representation Theory mathscidoc:1609.30001

[ Download ] [ 2016-09-20 08:50:13 uploaded by bzhu ] [ 572 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24006

Ann. Inst. Fourier, Grenoble, 66, (2), 477-519, 2016
[ Download ] [ 2018-03-02 14:32:56 uploaded by Baiying_Liu ] [ 570 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Finite W -Superalgebras and Truncated Super Yangians

Yung-Ning Peng National Central University

Mathematical Physics Representation Theory mathscidoc:1701.30006

Lett. Math. Phys., 104, 89-102, 2013.8
[ Download ] [ 2017-01-16 17:39:38 uploaded by ynpncu ] [ 569 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Two homological proofs of the Noetherianity of FI_G

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20003

[ Download ] [ 2017-02-22 11:05:47 uploaded by LipingLi ] [ 566 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] BGP-Reflection Functors and Lusztig's Symmetries of Modified Quantized Enveloping Algebras

Jie Xiao Tsinghua University Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1702.29004

Acta Mathematica Sinica, English Series, 29, (10), 1833-1856, 2013
[ Download ] [ 2017-02-19 19:32:02 uploaded by zhaomh ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] A parameterization of the canonical bases of affine modified quantized enveloping algebras

Jie Xiao Tsinghua University Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1702.29005

Chinese Annals of Mathematics, Series B, 37, (2), 235-258, 2016
[ Download ] [ 2017-02-19 19:50:47 uploaded by zhaomh ] [ 558 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Extension algebras of standard modules

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30006

Comm. Algebra, 41, 3445-3464, 2013
[ Download ] [ 2017-02-22 10:24:36 uploaded by LipingLi ] [ 551 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Parity sheaves on the affine Grassmannian and the Mirković–Vilonen conjecture

Pramod N. Achar Department of Mathematics, Louisiana State University Laura Rider Department of Mathematics, Massachusetts Institute of Technology

Representation Theory mathscidoc:1701.30002

Acta Mathematica, 215, (2), 183-216, 2014.7
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved